|Sorry you have been sick
so long too.
No I never had nausea but just feel sick for loss of a better way to describe it. For two weeks after I took it I was just down. It was the strangest thing I had ever encountered.
I now wake up some days with my face swollen somewhat. It has just done something to me. The pain for two months was bad but just not feeling right is almost as bad. When I see messages from the others, I hate to hear about their doctor's telling them Levaquin isn't the cause of their symptoms.
The Doctor I saw after 5 pills told me to stop taking it immediately. He said they were hearing some real horror stories about some drugs. He gave me a prescription for another antibiotic that cleared up the infection with no side effects. I never did tell the walk-in-clinic where I got the Levaquin about getting sick. I guess I should have told them but I was pretty unhappy with them for giving it to me in the first place. Sorry, didn't mean to write so much. Got started and couldn't find a stopping place. Best wishes to you.
Last Updated 7/12/04